# SDR ASAA2013050694845

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,331 hours, 7,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 099999SBX
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 520, RBL45 SEAT TRACK  IS WORN ON UPPER SURFACE.  ACFT GROUNDED.  R & R DAMAGED SEAT TRACK SECTION IAW SRM 53-00-52-2R-4, SRM 51-20-01, SOPM 20-43-01, REV 014 SOPM 20-41-04.
